# SDR 96ZZZX4028

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 727
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Internal Doubler
- Part number: 652163429
- Condition: Cracked
- Location: Carriage Fitting
- Component: 652163491
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DOUBLER THAT SUPPORTS ATTACH FITTING AND TIES LEADING EDGE SPLICE TOGETHER IS CRACKED AT BOTH LOWER RADII.  BOTH CRACKS FOLLOW MATERIAL GRAIN REARWARDS APPROXIMATELY .75 INCH EACH.  SUSPECT CAUSE:  MATERIAL FATIGUE DUE TO EXCESSIVE LOADS AT LEADING EDGE SPLICE.  DOUBLER MATERIAL GAUGE IS NOT THICK ENOUGH.  NOTE:  DOUBLER HAD PROPER CLEARANCE FROM FITTING AND CORNERS WERE PROPERLY RADIUSED.
